MathSciNet Relay Station
MathSciNet bibliographic data
MR2557959 34G20 (34C27)
Liu, Jing-huai; Song, Xiao-qiu Almost automorphic and weighted pseudo almost automorphic solutions of semilinear evolution equations. J. Funct. Anal. 258 (2010), no. 1, 196–207.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement